# SDR UPS00534509

- Difficulty date: November 22, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T480149
- Part serial: 97293H8087
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A SENSOR IN LWR LEFT CORNER OF CAPT''S FRONT WINDOW-L1- BEGAN TO SMOKE.  TURNED OFF WINDOW HEAT, SMOKE DISSIPATED.  REPLACED L1 WINDSHIELD AND ALSO REPLACED W/S HEAT CONTROLLER PRECAUTIONARY.  NO FAULTS SHOWN.
